# SDR 96ZZZM638

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Engine: Garrtt TPE33111U
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 3588941
- Condition: Failed
- Location: Lt Gearbox
- Part time: 4,729 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, LEFT ENGINE FUEL CONTROL DRIVE GEARBOX BEARING FAILED.
